| Model Number |
8637-20 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient previously receiving intrathecal dilaudid (hydromorphone) and currently saline at unknown concentration /doses via an implantable pump for non-malignant pain.The patient reported that they were having magnetic resonance imaging (mri) of the lumbar and thoracic and like to know the mri guidelines.Patient reported they stopped using the pump 3yrs ago because the pump was not helping them and messed up their sex life.Patient stated they overdosed (od) twice and had to get narcan once.Patient stated doctor refill the pump with saline and the pump had been alarming since then.Patient stated they did not see doctor any longer and like to get doctor listing.Patient stated they did not want to have the pump any longer.Patient stated they went into doctor's office and asked him to stop refilling the pump so they did not get it filled anymore.